MAUDE Adverse Event Report: KING SYSTEMS UNIVERSAL FLEX2 CIRCUIT; ANESTHESIA BREATHING CIRCUIT

KING SYSTEMS UNIVERSAL FLEX2 CIRCUIT; ANESTHESIA BREATHING CIRCUIT
Model Number KNCF470-6121Z
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
Patient's sat level fell.The clinicians began troubleshooting, during which time the patient was manually ventilated.It was discovered that the inner hose at the machine end of the breathing circuit was separated from the breathing filter.The breathing circuit was replaced and patient outcome was unaffected.
 
Additional Manufacturer Narrative
Updated sections due to evaluation of the device.

Brand Name
UNIVERSAL FLEX2 CIRCUIT
Common Device Name
ANESTHESIA BREATHING CIRCUIT
Manufacturer (Section D)
KING SYSTEMS
15011 herriman blvd.
noblesville IN 46060
MDR Report Key6412770
Report Number1824226-2017-00001
Device Sequence Number16308269
Product Code CAI
UDI-Device Identifier00612649175867
UDI-Public(01)00612649175867
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2020
Device Model NumberKNCF470-6121Z
Device Catalogue NumberKNCF470-6121Z
Device Lot Number1985605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/20/2017
Supplement Date Received by Manufacturer02/20/2017
Initial Report FDA Received Date03/17/2017
Supplement Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;